# SDR AALA20170116017

- Difficulty date: January 16, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 66,619 hours, 8,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 120710
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. CAPTAINS COCKPIT INTERIOR EMERGENCY LIGHT IS INOPERATIVE. REMOVED AND REPLACED POWER SUPPLY M33424 IAW AMM 33-51-06. OPERATIONAL CHECK GOOD.
